# SDR DLM88030296

- Difficulty date: March 28, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 28,138 hours, 21,729 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

GO-AROUND INITIATED AFTER FAILURE OF RT MLG GREEN DN LIGHT FAILURE.  POM PROCEDURE FOLLOWED.  CHANGED BULBS, DN INDICATION NORMAL.  BOTH BULBS WERE BAD.  BULBS REPLACED.  CHECKED PROX BOX.  SENSORS OK.
